RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2002, Volume 14, Issue 6, Pages 1–88 (Mi aa908)  

This article is cited in 8 scientific papers (total in 8 papers)

Expository Surveys

Uniqueness theorems for analytic and subharmonic functions

V. Ya. Èidermana, E. Mattsb

a Moscow State University of Civil Engineering
b Uppsala University

Full text: PDF file (3905 kB)

English version:
St. Petersburg Mathematical Journal, 2003, 14:6, 889–952

Bibliographic databases:
Received: 15.08.2002

Citation: V. Ya. Èiderman, E. Matts, “Uniqueness theorems for analytic and subharmonic functions”, Algebra i Analiz, 14:6 (2002), 1–88; St. Petersburg Math. J., 14:6 (2003), 889–952

Citation in format AMSBIB
\Bibitem{EidMat02}
\by V.~Ya.~\`Eiderman, E.~Matts
\paper Uniqueness theorems for analytic and subharmonic functions
\jour Algebra i Analiz
\yr 2002
\vol 14
\issue 6
\pages 1--88
\mathnet{http://mi.mathnet.ru/aa908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1965913}
\zmath{https://zbmath.org/?q=an:1030.30033}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 14
\issue 6
\pages 889--952


Linking options:
  • http://mi.mathnet.ru/eng/aa908
  • http://mi.mathnet.ru/eng/aa/v14/i6/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pau J., Thomas P. J., “Decrease of bounded holomorphic functions along discrete sets”, Proc. Edinb. Math. Soc. (2), 46:3 (2003), 703–718  crossref  mathscinet  zmath  isi  scopus
    2. Hartmann A., Massaneda X., Nicolau A., Thomas P., “Interpolation in the Nevanlinna and Smirnov classes and harmonic majorants”, J. Funct. Anal., 217:1 (2004), 1–37  crossref  mathscinet  zmath  isi  scopus
    3. Rasila A., “Multiplicity and boundary behavior of quasiregular maps”, Mathematische Zeitschrift, 250:3 (2005), 611–640  crossref  mathscinet  zmath  isi  scopus
    4. Borichev A., Lyubarskii Yu., “Uniqueness theorems for Korenblum type spaces”, J. Anal. Math., 103 (2007), 307–329  crossref  mathscinet  zmath  isi  scopus
    5. E. G. Kudasheva, B. N. Khabibullin, “The distribution of the zeros of holomorphic functions of moderate growth in the unit disc and the representation of meromorphic functions there”, Sb. Math., 200:9 (2009), 1353–1382  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Shahverdian A.Yu., “Fine Topology and Estimates for Potentials and Subharmonic Functions”, Comput. Methods Funct. Theory, 11:1 (2011), 71–121  crossref  mathscinet  zmath  isi  elib  scopus
    7. Hayman W.K., “The Growth of Bounded and Related Functions”, Bull. London Math. Soc., 46:3 (2014), 537–549  crossref  mathscinet  zmath  isi  scopus
    8. Pavicevic Z., Markovic M., “Normality and Boundary Behaviour of Arbitrary and Meromorphic Functions Along Simple Curves and Applications”, Complex Var. Elliptic Equ., 63:1 (2018), 1–22  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:295
    Full text:143
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019